On a Theorem of M. Vuilleumier

Slavko Simić

Publications de l'Institut Mathématique (2001)

  • Volume: 69(83), Issue: 89, page 78-82
  • ISSN: 0350-1302

How to cite


Slavko Simić. "On a Theorem of M. Vuilleumier." Publications de l'Institut Mathématique 69(83).89 (2001): 78-82. <http://eudml.org/doc/258155>.

author = {Slavko Simić},
journal = {Publications de l'Institut Mathématique},
keywords = {slowly varying sequences; matrix transformations},
language = {eng},
number = {89},
pages = {78-82},
publisher = {Matematički institut SANU},
title = {On a Theorem of M. Vuilleumier},
url = {http://eudml.org/doc/258155},
volume = {69(83)},
year = {2001},

AU - Slavko Simić
TI - On a Theorem of M. Vuilleumier
JO - Publications de l'Institut Mathématique
PY - 2001
PB - Matematički institut SANU
VL - 69(83)
IS - 89
SP - 78
EP - 82
LA - eng
KW - slowly varying sequences; matrix transformations
UR - http://eudml.org/doc/258155
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.